# SDR REXA2014022000226

- Difficulty date: February 20, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N8745B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7745
- Aircraft time: 23,770 hours, 21,448 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Obstructed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GOT GEAR DISAGREE AFTER TAKEOFF WHEN RETRACTING GEAR.  RAN QRH & GEAR WAS DOWN & LOCKED.  THE RT MLG WAS NOT IN AGREEMENT.  COMPLIED WITH PA 05-018 REV K SCENARIO 1, FOUND SNOW & ICE CONTAMINATION ON GEAR, REMOVED SNOW & ICE.  PERFORMED GEAR SWINGS IAW AMM 32-30-00.  CHECKED RIGGING OF S18 IAW AMM 32-61-05, ALL CHECKED GOOD.
